Problems with stretch marks due to steroids in the past (oral prednisone).
Doctor Answers 2
Stretch marks and hair loss treatment
You won't gain stretch marks on your scalp. I suggest seeing an expert to evaluate your hair loss and consider the best treatment options. There are great non-invasive options like PRP/progesterone and/or hair transplantation. See an expert. Best, Dr. Emer
The scalp does not really develop stretch marks typically, neither does the face. Of course there are other side effects from prolonged Kenalog shots into the scalp for AA such as thinning (atrophy), blood vessels (telangiectasia), and others. Risks and benefits should be weighed against each other. Best of luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.